Print this page    •   Back to Web version of article

Day 95: HIV, Atripla and Depression (Video)
September 10, 2011

By Aaron Laxton

Posted: April 2013

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.

Recently I have developed some symptoms of depression. There are 4 percent of patients who experience depression as a result of drugs within the Atripla. Have you experienced depression if you have taken Atripla?




This article was provided by TheBody.com. You can find this article online by typing this address into your Web browser:
http://www.thebody.com/content/71300/day-95-hiv-atripla-and-depression-video.html

General Disclaimer: TheBody.com is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through TheBody.com should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem, consult your health care provider.